# SDR RAIA00210288

- Difficulty date: October 20, 2002
- Submitted: October 27, 2002
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 14,087 hours, 15,948 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Part serial: 93095967
- Condition: Inoperative
- Part time: 16,458 hours, 16,118 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

482-STL- BOTH VSI's DISPLAYED OFF FLAGS. MAINTENANCE REMOVED AND REPLACED THE AIR DATA COMPUTER, OPS CK OK.
